# SDR 96ZZZM738

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbond
- Location: Bs 902-915
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION BY ULTRASONIC, FOUND SKIN AND DOUBLER DISBOND LOCATED AT FUSELAGE SKIN MEASURING 14 INCHES BY 2.5 INCHES AT STATION 902 TO 914 AND STRINGER 13R TO STRINGER 14R.  INSTALLED FIELD RIVETS AS PER BOEING SRM 53-30-3.  (M)
